# SDR UIEA2020072001586

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,064 hours, 19,398 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENGINE STARTED ON SECOND ATTEMPT, ENGINE RAN NORMALLY FOR 3 MINUTES. THEN FUEL FLOW WENT TO ZERO AND ENGINE SHUTDOWN. RETURNED TO BLOCKS.  PERFORMED AN OPS CHECK IAW 28-22-11. RAN ENGINE THREE TIMES WITH NO FAULTS IAW AMM 70-00-00. CYCLED SPAR VALVE CIRCUIT BREAKER.
